yes gfr and egfr are both the same ie filtration rte of kidneys. 73 is stage 2 though not stage 3. staage 2 is between 60 and 90 :) stage three is 30 to 59.
this is a useful link that discusses likely symptoms at different sages and also what the stages of CKD are :)
It may be difficult to revert the changes due to diabetic nephropathy. But to prevent further damage, you will have to take medications regularly and check your blood sugars to ensure it is in the normal range of 80-120mg/dl. Strict adherence to a diabetic diet and regular exercise will further help to reduce blood sugars. Since your kidneys are affected you will need a more frequent blood test and follow care to prevent further damage. To lower the blood values the cause needs to be treated.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.